# SDR UIEA2019052204270

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,268 hours, 19,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Blg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BLG WW KEEL BEEM ATT. APU FIRE SHUTOFF MODULE MOUNTED STIFFENER, INNER SURFACE CORROSION AT STA 1450.( FX - STA 1450 RT 10" BLG WW KEEL BEAM ATT. APU FIRE SHUTOFF MODULE MOUNTED STIFFENER (P/N 69B40371-1) INNER SURFACE CORROSION AREAS REPAIRED IAW RI-53-00-13576 REV. A.  )
